Alert archive / Nevada / Red Flag Warnings in 2006

Red Flag Warning 10, NWS Las Vegas, NV

June 11, 20064 counties in Nevada; Inyo County, San Bernardino County, Tulare County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Jun 11, 2006, 2:00 PM PDT for 4 counties in Nevada; Inyo County, San Bernardino County, Tulare County, California; Mohave County, Arizona. It took effect at Jun 12, 2006, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2006, 2:00 PM PDT (21:00 UTC)
In effect from
Jun 12, 2006, 11:00 AM PDT
Expired
Jun 12, 2006, 8:00 PM PDT
In force
9 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Tulare County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 160 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 112100
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
200 PM PDT SUN JUN 11 2006

CAZ226-227-NVZ460>462-120400-
/O.UPG.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
/O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/
/O.CON.KVEF.FW.W.0009.000000T0000Z-060612T0400Z/
/O.CON.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
200 PM PDT SUN JUN 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR INYO COUNTY CALIFORNIA AND PARTS OF SOUTH CENTRAL NEVADA. THE
NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ALSO ISSUED A RED FLAG
WARNING FOR THE SAME AREA...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING.

DISCUSSION...SOUTH WINDS GUSTING OVER 35 MPH WILL BECOME MORE
WIDESPREAD LATE THIS AFTERNOON BEFORE DIMINISHING LATER THIS
EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN AT OR BELOW 10
PERCENT AND WILL COMBINE WITH THE GUSTY WINDS TO PRODUCE CRITICAL
FIRE WEATHER CONDITIONS. THE STRONG GUSTS WILL SUBSIDE AROUND 9 PM
BUT RELATIVE HUMIDITY RECOVERY WILL GENERALLY BE POOR OVERNIGHT.

A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL REMAIN
NEARLY STATIONARY THROUGH MONDAY BEFORE MOVING INLAND ACROSS THE
GREAT BASIN TUESDAY. STRONGER SOUTH WINDS WILL DEVELOP ACROSS THE
SAME AREA MONDAY WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS
NEAR 40 MPH. VERY DRY CONDITIONS WILL HOLD OVER THE REGION WITH
MINIMUM RELATIVE HUMIDITIES AGAIN AT OR BELOW 10 PERCENT. SIMILAR
CONDITIONS ARE LIKELY TUESDAY AND WIND SPEEDS MAY EVEN GUST OVER
40 MPH IN SOME AREAS.

FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST
FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR
THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

AZZ101-102-CAZ229-NVZ463>466-121400-
/O.UPG.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/
/O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/
/O.CON.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-SHEEP RANGE-
SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER NV SIDE-
200 PM PDT SUN JUN 11 2006 /200 PM MST SUN JUN 11 2006/

...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM
PDT /8 PM MST/ MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA...WHICH IS IN
EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ MONDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING.

DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY
OFF THE CENTRAL CALIFORNIA COAST THROUGH MONDAY BEFORE STARTING TO
MOVE INLAND ACROSS THE GREAT BASIN ON TUESDAY. THIS WILL PRODUCE
SUSTAINED SOUTH WINDS OF 20 MPH WITH GUSTS OVER 35 MPH ACROSS
SOUTHERN NEVADA AND NORTHWEST ARIZONA MONDAY AND WILL COMBINE WITH
MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING.

WINDS MAY BE EVEN STRONGER ON TUESDAY AS VERY DRY CONDITIONS HOLD
OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH
THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL
PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAZ228-121400-
/O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/
/O.EXA.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
MOJAVE DESERT (INCLUDING MOJAVE NATIONAL PRESERVE)-
200 PM PDT SUN JUN 11 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR THE SAN BERNARDINO COUNTY DESERTS...WHICH IS IN EFFECT
FROM 11 AM TO 8 PM PDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING.

DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY
OFF THE CENTRAL CALIFORNIA THROUGH MONDAY BEFORE MOVING INLAND
ACROSS THE GREAT BASIN TUESDAY. SUSTAINED SOUTH WINDS OF 20 TO
25 MPH WITH GUSTS OVER 35 MPH WILL DEVELOP MAINLY OVER THE AREA
EAST OF BARSTOW ON MONDAY AND WILL COMBINE WITH MINIMUM RELATIVE
HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE
WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING.

WINDS MAY BE EVEN STRONGER AND MORE WIDESPREAD ON TUESDAY AS VERY
DRY CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD
STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER
CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.


$$

ADAIR
2 follow-up statements
000 
WWUS85 KVEF 121340
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
637 AM PDT MON JUN 12 2006

AZZ101-102-CAZ226>229-NVZ460>466-122145-
/O.CON.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/
/O.CON.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS-
NORTHWEST PLATEAU-OWENS VALLEY/SOUTHERN INYO FOREST-
DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT (INCLUDING MOJAVE NATIONAL PRESERVE)-
LOWER COLORADO RIVER VALLEY-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER NV SIDE-
637 AM PDT MON JUN 12 2006 /637 AM MST MON JUN 12 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ 
THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING. A FIRE WEATHER 
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY 
EVENING. 

DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY OFF 
THE CENTRAL CALIFORNIA COAST TODAY BEFORE STARTING TO MOVE INLAND 
ACROSS THE GREAT BASIN ON TUESDAY. THIS WILL PRODUCE SUSTAINED SOUTH 
WINDS OF 20 MPH WITH GUSTS OVER 35 MPH ACROSS SOUTHERN NEVADA AND 
NORTHWEST ARIZONA MONDAY AND WILL COMBINE WITH MINIMUM RELATIVE 
HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE 
WEATHER CONDITIONS THIS AFTERNOON AND EVENING.

WINDS MAY BE EVEN STRONGER ON TUESDAY AS VERY DRY CONDITIONS HOLD
OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH
THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL
PROBABLY OCCUR THROUGH AT LEAST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$
000 
WWUS85 KVEF 122132
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
232 PM PDT MON JUN 12 2006

AZZ101-102-CAZ226>229-NVZ460>466-130300-
/O.UPG.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/
/O.NEW.KVEF.FW.W.0011.060613T1800Z-060614T0400Z/
/O.CON.KVEF.FW.W.0010.000000T0000Z-060613T0300Z/
LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS-
NORTHWEST PLATEAU-OWENS VALLEY/SOUTHERN INYO FOREST-
DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT (INCLUDING MOJAVE NATIONAL PRESERVE)-
LOWER COLORADO RIVER VALLEY-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER NV SIDE-
232 PM PDT MON JUN 12 2006 /232 PM MST MON JUN 12 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR
SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA...
...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM
PDT /9 PM MST/ TUESDAY DUE TO GUSTY SOUTHWEST WINDS...AND LOW
RELATIVE HUMIDITY FOR SOUTHEAST CALIFORNIA...WEST CENTRAL NEVADA AND
NORTHWEST ARIZONA...
...RED FLAG WARNING IN EFFECT FROM 11 AM PDT TO 9 PM PDT DUE TO
SCATTERED DRY THUNDERSTORMS...GUSTY SOUTHWEST WINDS AND LOW
RELATIVE HUMIDITY FOR FAR SOUTHERN AND SOUTHEAST NEVADA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED
A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM PDT /11 AM MST/
TO 9 PM PDT /9 PM MST/ TUESDAY.

DISCUSSION...GUSTY SOUTH WINDS OVER 35 MPH AND RELATIVE HUMIDITY
VALUES BELOW 15 PERCENT WILL CONTINUE ACROSS MUCH OF SOUTHEAST
CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA LATE THIS
AFTERNOON BEFORE DIMINISHING IN THE EVENING.

A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL SWING
INLAND ACROSS CENTRAL CALIFORNIA AND NEVADA TUESDAY BRINING EVEN
STRONGER AND MORE WIDESPREAD GUSTY WINDS TO THE REGION.

IN ADDITION...THIS SYSTEM WILL PULL MID LEVEL MOISTURE UP THROUGH
SOUTHERN CALIFORNIA AND SOUTHERN NEVADA AND IS EXPECTED TO PRODUCE
SCATTERED DRY THUNDERSTORMS OVER FAR SOUTHERN NEVADA AND EAST
CENTRAL NEVADA DURING THE AFTERNOON THROUGH EARLY EVENING. THESE
DRY AND FAST MOVING STORMS WILL COMBINE WITH GUSTY WINDS AND LOW
RELATIVE HUMIDITIES AND CREATE THE POTENTIAL FOR NUMEROUS FIRE
STARTS OVER FAR SOUTHERN AND SOUTHEAST NEVADA. THE INCREASING
MOISTURE MAY KEEP RELATIVE HUMIDITIES HIGHER THAN 15 PERCENT ABOVE
THE 7000 FOOT LEVEL BUT MINIMUM VALUES WILL AGAIN BE BELOW 15
PERCENT OVER MOST OF THE REGION TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JGA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 11, 10:13 AM PDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 11, 10:13 AM PDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1013 AM PDT TUE JUN 11 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM NEAR THE CENTRAL CALIFORNIA COAST
WILL SWING ACROSS THE CENTRAL GREAT BASIN TODAY AND PRODUCE GUSTY
SOUTHWEST WINDS. ISOLATED DRY THUNDERSTORMS WILL ALSO DEVELOP OVER
PARTS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA. THE SYSTEM WILL LIFT
TO THE NORTHEAST TONIGHT. BREEZY CONDITIONS MAY CONTINUE THROUGH
THURSDAY AS ANOTHER AREA OF LOW PRESSURE OVER THE PACIFIC NORTHWEST
GRADUALLY MOVES EAST.
&&

.UPDATE...A LINE OF THUNDERSTORMS HAD DEVELOPED ALONG THE LEADING
EDGE OF THE SHORTWAVE MOVING UP THROUGH SOUTH CENTRAL NEVADA. THE
STORMS EXTENDED FROM DESERT ROCK/MERCURY UP THROUGH WESTERN LINCOLN
COUNTY AT 17Z. THE 12Z GFS APPEARED TO HAVE A GOOD DEPICTION OF THE
ACTUAL CONDITIONS AND INDICATED THAT CONVECTION SHOULD BE CONFINED
MAINLY TO LINCOLN COUNTY UNTIL 00Z...WHERE THE DYNAMIC SUPPORT WILL
BE THE STRONGEST...BEFORE QUICKLY SHIFTING UP THROUGH NORTHERN UTAH.
CLARK AND MOHAVE COUNTY COULD STILL SEE AN ISOLATED STORM OR TWO
OVER THE MOUNTAINS BUT THAT SHOULD BE ABOUT IT. CLOUD COVER MAY HOLD
TEMPS DOWN A FEW DEGREES IN CLARK AND LINCOLN COUNTIES. WILL UPDATE
THE FORECAST TO REFLECT THESE TRENDS.
&&

.PREV DISCUSSION...330 AM PDT TUE JUN 11 2006...

.SHORT TERM...TWO MAIN FEATURES ON SATELLITE WORTH NOTING. THE FIRST
IS A TROUGH AND ASSOCIATED LOW JUST OFF THE COAST OF CALIFORNIA. IR
LOOP INDICATES THAT THE LOW IS NOT AS WELL DEFINED AS IT WAS
YESTERDAY AND THE CIRCULATION IS HARDER TO PICK OUT. ON WV A SMALL
TIGHT CIRCULATION CAN BE SEEN NEAR SAN FRANCISCO WITH A DECENT DRY
SLOT TO THE SOUTH. THE OTHER FEATURE IS MID-LEVEL MOISTURE MAKING
ITS WAY INTO SOUTHERN CALIFORNIA. IR SHOWS THAT IT HAS MADE IT
ACROSS ALMOST ALL OF SAN BERNARDINO COUNTY NOW. ALTHOUGH THIS
MOISTURE IS LIMITED THE MODELS SHOW THAT THE ATMOSPHERE WILL BECOME
MORE UNSTABLE AS THE DAY GOES SO ISOLATED THUNDERSTORMS ARE
POSSIBLE. INDICATIONS ARE THAT LI VALUES AT OR LESS THAN ZERO CAN BE
EXPECTED BY EARLY IN THE AFTERNOON FOR THE SOUTHERN THIRD. THE REST
OF THE CWA IS LOCATED CLOSER TO THE APPROACHING LOW SO DYNAMICS WILL
PLAY MORE OF A FACTOR THERE WITH FIRING OFF SOME CONVECTION. WINDS
WILL BE GUSTY IN MANY LOCATIONS. RIGHT NOW THE HIGHEST VALUES ARE
EXPECTED IN INYO...ESMERALDA...NYE...AND LINCOLN COUNTIES AND HAVE
ISSUED A WIND ADVISORY FOR THIS AFTERNOON AND EVENING SINCE GUSTS
OVER 40 MPH CAN BE EXPECTED. INYO HAD GUSTS YESTERDAY NEAR 50 MPH
AND SHOULD SEE A REPEAT OF THAT AGAIN TODAY. WINDS IN NON-ADVISORY
LOCATIONS WILL STILL BE IMPRESSIVE WITH MANY PLACES HITTING CLOSE TO
35 MPH. DID ALSO ISSUE A LAKE WIND ADVISORY FOR LATE THIS AFTERNOON
THROUGH THE EVENING AS BOTH THE NAM12 AND GFS40 SHOW HIGHER WINDS
NEAR LAKE MEAD AFTER 5 PM. FINALLY...LOW HUMIDITIES COMBINED WITH
THE WINDS TODAY WILL PUSH FIRE LEVELS TO VERY HIGH LEVELS. KEPT THE
RED FLAG WARNING GOING FOR THE DAY. ALSO ISSUED A FIRE WEATHER WATCH
TOMORROW FOR MOHAVE COUNTY SINCE WINDS ARE EXPECTED TO STILL BE OVER
20 MPH ON WEDNESDAY. OTHER AREAS SHOULD HAVE LIGHTER WINDS ON
WEDNESDAY. DRY CONDITIONS EXPECTED INTO THURSDAY ALTHOUGH WINDS ARE
EXPECTED TO PICK UP AGAIN AS ANOTHER TROUGH PUSHES ACROSS THE AREA.

.LONG TERM...NOT MUCH CHANGE NEEDED FROM THE PREVIOUS FORECAST AS
THE EXTENDED MODELS ARE IN FAIRLY GOOD AGREEMENT. THE EURO HAS
BACKED OFF ON ITS PREVIOUS THINKING OF KEEPING A WEAK CLOSED LOW
OVER ARIZONA WHILE THE THE GFS HAS REMAINED THE MORE PROGRESSIVE
MODEL. THE MODELS SHOW MORE OF A ZONAL FLOW PATTERN SATURDAY THROUGH
TUESDAY WITH ANY MOISTURE AND ENERGY REMAINING WELL NORTH OF THE
CWA. TEMPERATURES ARE FORECAST TO REMAIN AT OR SLIGHTLY ABOVE NORMAL
AND WINDS...AS OF NOW...ARE FORECAST TO REMAIN BELOW ANY CRITICAL
LEVELS.
&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM JUST OFF THE CENTRAL
CALIFORNIA COAST WILL SWING INLAND ACROSS CENTRAL CALIFORNIA AND
NEVADA TODAY. THIS SYSTEM WILL PULL MID LEVEL MOISTURE UP THROUGH
SOUTHERN CALIFORNIA AND SOUTHERN NEVADA AND IS EXPECTED TO PRODUCE
SCATTERED DRY THUNDERSTORMS OVER FAR SOUTHERN NEVADA AND EAST
CENTRAL NEVADA DURING THE AFTERNOON THROUGH EARLY EVENING. THESE DRY
AND FAST MOVING STORMS WILL COMBINE WITH GUSTY WINDS AND LOW
RELATIVE HUMIDITIES AND CREATE THE POTENTIAL FOR NUMEROUS FIRE
STARTS OVER FAR SOUTHERN AND SOUTHEAST NEVADA. THE INCREASING
MOISTURE MAY KEEP RELATIVE HUMIDITIES HIGHER THAN 15 PERCENT ABOVE
THE 7000 FOOT LEVEL BUT MINIMUM VALUES WILL AGAIN BE BELOW 15
PERCENT OVER MOST OF THE REGION TODAY. WINDS IN MOHAVE COUNTY ARE
EXPECTED TO BE OVER 20 MPH WEDNESDAY WITH RH VALUES BELOW 15 PERCENT
BY LATE IN THE MORNING.
&&

.AVIATION...THE MORMON MESA CORRIDOR WILL SEE THUNDERSTORMS IN IT
FROM 21 TO 01Z THIS AFTERNOON. AREAS NORTH OF CLARK COUNTY WILL SEE
THE STRONGEST SURFACE WINDS THIS AFTERNOON AND WILL RESULT IN
OCCASIONAL MODERATE TURBULENCE BELOW 12K FEET FOR LIGHT AIRCRAFT
ALONG WITH SOME THUNDERSTORM ACTIVITY POSSIBLE OVER MOUNTAINOUS
TERRAIN...ESPECIALLY OVER LINCOLN COUNTY. SEE TAFS FOR KLAS...
KVGT...KDRA... KBIH...KDAG...KEED. AVIATION DISCUSSION NOT UPDATED
FOR AMENDED TAFS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...RED WARNING 11 AM UNTIL 9 PM TODAY FOR ZONES 460-466.
      WIND ADVISORY 11 AM TO 9 PM TODAY FOR ZONES 14-15, 17.
.AZ...RED FLAG WARNING 11 AM TO 9 PM TODAY FOR ZONES 101-102.
      FIRE WEATHER WATCH FOR 2 PM TO 8 PM WEDNESDAY FOR
      ZONES 101-102.
.CA...RED FLAG WARNING 11 AM TO 9 PM TODAY FOR ZONES 226-229.
      WIND ADVISORY 11 AM TO 9 PM TODAY FOR ZONES 26 AND 27.

ADAIR/BELL/GORELOW

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jun 11, 4:55 AM PDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
455 AM PDT SUN JUN 11 2006

AZZ001>003-036-CAZ026>029-NVZ014>022-120700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
DEATH VALLEY NATIONAL PARK-SAN BERNARDINO COUNTY DESERTS-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
455 AM PDT SUN JUN 11 2006 /455 AM MST SUN JUN 11 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY

A RED FLAG WARNING HAS BEEN ISSUED FOR INYO...ESMERALDA...MUCH OF
NYE AND LINCOLN COUNTIES IN SOUTHERN NEVADA FROM 10 AM UNTIL 9 PM
THIS EVENING. SOUTH WINDS WILL INCREASE ACROSS THOSE AREA WITH
SUSTAINED WIND SPEEDS AROUND 20 MPH WITH GUSTS UP TO 35 MPH
ARE POSSIBLE. RELATIVE HUMIDITY VALUES WILL FALL TO BELOW 15
PERCENT BY LATE MORNING DUE TO POOR RECOVERY OVERNIGHT. EXTREME
FIRE BEHAVIOR WILL OCCUR UNDER THESE CONDITIONS. PLEASE REFER TO
THE LATEST STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE IN LAS
VEGAS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CRITICAL FIRE WEATHER CONDITIONS AND ERRATIC FIRE BEHAVIOR WILL
CONTINUE ON MONDAY AND TUESDAY AS WELL. A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR ALL OF SOUTHERN NEVADA...NORTHWEST ARIZONA AND
MUCH OF EASTERN CALIFORNIA. SUSTAINED WIND SPEEDS AROUND 20 MPH
WITH GUSTS UP TO 35 MPH ARE POSSIBLE ON MONDAY. WINDS LOOK TO BE
EVEN STRONGER ON TUESDAY WITH SUSTAINED SPEEDS CLOSER TO 25 MPH
WITH GUSTS AROUND 45 MPH. RELATIVE HUMIDITY VALUES WILL FALL TO
BELOW 15 PERCENT BY LATE MORNING DUE TO POOR RECOVERY OVERNIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PIERCE

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:17 AM PDTFire Weather WatchVEFClark, Esmeralda, Lincoln, Nye32 hr

Nearby

Red Flag Warnings in Nevada, 2006Red Flag Warnings in California, 2006Red Flag Warnings in Arizona, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.